Volume 3, Issue 3-1, June 2015
Integral Inequalities for Some New Classes of Convex Functions
Pages: 1-5     Published Online: Jun. 9, 2015
DOI: 10.11648/j.ajam.s.2015030301.11
Abstract | Full-Text PDF | Full-Text Html
View 3526                 Downloads 132
General Solution for Free Convection of Viscous Fluid Near an Infinite Isothermal Vertical Plate that Applies a Shear Stress to the Rotating Fluid
Pages: 6-13     Published Online: Jun. 9, 2015
DOI: 10.11648/j.ajam.s.2015030301.12
Abstract | Full-Text PDF | Full-Text Html
View 2853                 Downloads 73
Odd Graceful Labeling of Acyclic Graphs
Pages: 14-18     Published Online: Jun. 10, 2015
DOI: 10.11648/j.ajam.s.2015030301.13
Abstract | Full-Text PDF | Full-Text Html
View 3643                 Downloads 102
Positive Solutions of a Singular System with Two Point Coupled Boundary Conditions
Pages: 19-24     Published Online: Jun. 15, 2015
DOI: 10.11648/j.ajam.s.2015030301.14
Abstract | Full-Text PDF | Full-Text Html
View 2870                 Downloads 63
Taylor-Couette Flow of an Oldroyd-B Fluid in an Annulus Subject to a Time-dependent Rotation
Pages: 25-31     Published Online: Jun. 15, 2015
DOI: 10.11648/j.ajam.s.2015030301.15
Abstract | Full-Text PDF | Full-Text Html
View 3323                 Downloads 94
On Vibration of Three-Layered Cylindrical Shell with Functionally Graded Middle Layer
Pages: 32-40     Published Online: Jun. 15, 2015
DOI: 10.11648/j.ajam.s.2015030301.16
Abstract | Full-Text PDF | Full-Text Html
View 4132                 Downloads 78
Fixed Point Theorems for Multivalued Contractive Mappings in Fuzzy Metric Spaces
Pages: 41-45     Published Online: Jun. 15, 2015
DOI: 10.11648/j.ajam.s.2015030301.17
Abstract | Full-Text PDF | Full-Text Html
View 3087                 Downloads 95
Generalized Quasi-Variational Inequalities for Pseudo-Monotone Type III and Strongly Pseudo-Monotone Type III Operators on Non-Compact Sets
Pages: 46-53     Published Online: Jun. 17, 2015
DOI: 10.11648/j.ajam.s.2015030301.18
Abstract | Full-Text PDF | Full-Text Html
View 2774                 Downloads 58
Existence of Solutions to a Second Order Coupled System with Nonlinear Coupled Boundary Conditions
Pages: 54-59     Published Online: Jun. 17, 2015
DOI: 10.11648/j.ajam.s.2015030301.19
Abstract | Full-Text PDF | Full-Text Html
View 2920                 Downloads 82
Browse journals by subject